MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; MAGIC 3 INTERMITTENT CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 MAGIC3 GO¿ INTERMITTENT URINARY CATHETER; MAGIC 3 INTERMITTENT CATHETER
Model Number 51818
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for evaluation.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The instructions for use were found adequate and state the following: "precautions inspect the catheter before use.Do not use the product if the device or packaging is damaged." the device was not returned.
 
Event or Problem Description
It was reported that the magic 3 intermittent catheter had holes in it.No medical intervention was reported.

Brand Name
MAGIC3 GO¿ INTERMITTENT URINARY CATHETER
Common Device Name
MAGIC 3 INTERMITTENT CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key8082006
Report Number1018233-2018-05498
Device Sequence Number1653332
Product Code EZD
UDI-Device Identifier00801741097935
UDI-Public(01)00801741097935
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K150345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/28/2020
Device Model Number51818
Device Catalogue Number51818
Device Lot NumberJUBR2571
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2018
Initial Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1